# SDR COMA0160273

- Difficulty date: February 20, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 12,262 hours, 11,628 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUT DOWN IN FLIGHT.  SECURED APU AND DEFERRED MAINTENANCE PER MEL.
